# SDR DHL2003801051

- Difficulty date: April 5, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 6 TRACK LUGS WORN IN MANY POINTS, STA 1553.000 - STA 1593.000 (40.000).  CUT OUT DAMAGED TRACK SEGMENT IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SPLICE (7075-T6 0.100).  CLEANTED, TREATED AND PRIMED SPLICE IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICE ON NR 6 TRACK IAW SRM 53-2-3 PG 49-50.
